MathSciNet Relay Station
MathSciNet bibliographic data
MR512058 (80b:45001) 45D05 (45E10)
Gripenberg, Gustaf A Volterra equation with nonintegrable resolvent. Proc. Amer. Math. Soc. 73 (1979), no. 1, 57–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement